Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02I01E")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8112

  • Page / 325

Export

Selection :

  • and

A novel margin-based twin support vector machine with unity norm hyperplanesSHAO, Yuan-Hai; DENG, Nai-Yang.Neural computing & applications (Print). 2013, Vol 22, Num 7-8, pp 1627-1635, issn 0941-0643, 9 p.Article

Nonlinear discriminant clustering based on spectral regularizationYUBIN ZHAN; JIANPING YIN; XINWANG LIU et al.Neural computing & applications (Print). 2013, Vol 22, Num 7-8, pp 1599-1608, issn 0941-0643, 10 p.Article

A NUMERICAL MINIMIZATION SCHEME FOR THE COMPLEX HELMHOLTZ EQUATIONRICHINS, Russell B; DOBSON, David C.Modélisation mathématique et analyse numérique (Imprimé). 2012, Vol 46, Num 1, pp 39-57, issn 0764-583X, 19 p.Article

A NUMERICAL SCHEME FOR THE QUANTUM BOLTZMANN EQUATION WITH STIFF COLLISION TERMSFILBET, Francis; JINGWEI HU; SHI JIN et al.Modélisation mathématique et analyse numérique (Imprimé). 2012, Vol 46, Num 2, pp 443-463, issn 0764-583X, 21 p.Article

A Permutation Based Procedure for Classification Assessment : Statistics for Complex Problems: Permutation Testing Methos and Related TopicsCOSTA, Michele; DE ANGELIS, Luca.Communications in statistics. Theory and methods. 2012, Vol 41, Num 16-18, pp 3126-3137, issn 0361-0926, 12 p.Article

A general iterative method for hierarchical variational inequality problems in Hilbert spaces and applicationsLIN, Lai-Jiu; TAKAHASHI, Wataru.Positivity (Dordrecht). 2012, Vol 16, Num 3, pp 429-453, issn 1385-1292, 25 p.Article

ASYMPTOTIC EXPANSIONS FOR APPROXIMATE EIGENVALUES OF INTEGRAL OPERATORS WITH NONSMOOTH KERNELSKULKARNI, Rekha P; RANE, Akshay S.Numerical functional analysis and optimization. 2012, Vol 33, Num 4-6, pp 415-440, issn 0163-0563, 26 p.Article

Comparisons of Three Approaches for Discrete Conditional ModelsWANG, Yuchung J.Communications in statistics. Simulation and computation. 2012, Vol 41, Num 1-2, pp 32-43, issn 0361-0918, 12 p.Article

Continuous preconditioners for the mixed Poisson problemHANNUKAINEN, Antti.BIT (Nordisk Tidskrift for Informationsbehandling). 2012, Vol 52, Num 1, pp 65-83, issn 0006-3835, 19 p.Article

EFFECT OF THE POLARIZATION DRIFT IN A STRONGLY MAGNETIZED PLASMAHAN-KWAN, Daniel.Modélisation mathématique et analyse numérique (Imprimé). 2012, Vol 46, Num 4, pp 929-947, issn 0764-583X, 19 p.Article

EXISTENCE OF LOG CANONICAL FLIPS AND A SPECIAL LMMPBIRKAR, Caucher.Publications mathématiques (Bures-sur-Yvette). 2012, Vol 115, pp 325-368, issn 0073-8301, 44 p.Article

Multigrid methods for Toeplitz linear systems with different size reductionDONATELLI, Marco; SERRA-CAPIZZANO, Stefano; SESANA, Debora et al.BIT (Nordisk Tidskrift for Informationsbehandling). 2012, Vol 52, Num 2, pp 305-327, issn 0006-3835, 23 p.Article

On the existence and stability of solitary-wave solutions to a class of evolution equations of Whitham typeEHRNSTRÖM, Mats; GROVES, Mark D; WAHLEN, Erik et al.Nonlinearity (Bristol. Print). 2012, Vol 25, Num 10, pp 2903-2936, issn 0951-7715, 34 p.Article

Quadrature methods for highly oscillatory linear and non-linear systems of ordinary differential equations: part IIKHANAMIRYAN, Marianna.BIT (Nordisk Tidskrift for Informationsbehandling). 2012, Vol 52, Num 2, pp 383-405, issn 0006-3835, 23 p.Article

SEMI-MARKOV-MODULATED INFINITE-SERVER QUEUES: APPROXIMATIONS BY TIME-SCALINGHELLINGS, Ton; MANDJES, Michel; BLOM, Joke et al.Stochastic models. 2012, Vol 28, Num 3, pp 452-477, issn 1532-6349, 26 p.Article

The second Yamabe invariant with singularitiesBENALILI, Mohammed; BOUGHAZI, Hichem.Annales mathématiques Blaise Pascal. 2012, Vol 19, Num 1, pp 147-176, issn 1259-1734, 30 p.Article

Total variation regularization for the reconstruction of a mountain topographyDOU, Yi-Xin; BO HAN.Applied numerical mathematics. 2012, Vol 62, Num 1, pp 1-20, issn 0168-9274, 20 p.Article

ELECTROMAGNETIC SCATTERING AT COMPOSITE OBJECTS: A NOVEL MULTI-TRACE BOUNDARY INTEGRAL FORMULATIONCLAEYS, Xavier; HIPTMAIR, Ralf.Modélisation mathématique et analyse numérique (Imprimé). 2012, Vol 46, Num 6, pp 1421-1445, issn 0764-583X, 25 p.Article

Bifurcation curves of a logistic equation when the linear growth rate crosses a second eigenvalueGIRAO, Pedro Martins.Nonlinear analysis. 2011, Vol 74, Num 1, pp 94-113, issn 0362-546X, 20 p.Article

On the eigenvalues of weighted p(χ)-Laplacian on ℝNBENOUHIBA, Nawel.Nonlinear analysis. 2011, Vol 74, Num 1, pp 235-243, issn 0362-546X, 9 p.Article

A Browder degree theory from the Nagumo degree on the Hilbert space of elliptic super-regularizationKARTSATOS, Athanassios G; KERR, David.Nonlinear analysis. 2011, Vol 74, Num 2, pp 501-515, issn 0362-546X, 15 p.Article

Hierarchical multilinear models for multiway dataHOFF, Peter D.Computational statistics & data analysis. 2011, Vol 55, Num 1, pp 530-543, issn 0167-9473, 14 p.Article

Multiple solutions for semilinear elliptic equations near resonance at higher eigenvaluesKE, Xiao-Feng; TANG, Chun-Lei.Nonlinear analysis. 2011, Vol 74, Num 3, pp 805-813, issn 0362-546X, 9 p.Article

Multiple solutions of generalized asymptotical linear Hamiltonian systems satisfying Sturm-Liouville boundary conditionsYUAN SHAN.Nonlinear analysis. 2011, Vol 74, Num 14, pp 4809-4819, issn 0362-546X, 11 p.Article

Strong convergence of iterative methods by strictly pseudocontractive mappings in Banach spacesSAHU, D. R; PETRUSEL, Adrian.Nonlinear analysis. 2011, Vol 74, Num 17, pp 6012-6023, issn 0362-546X, 12 p.Article

  • Page / 325